Lancaster EPrints

Design of ring-TCM schemes of rate m/n over N-dimensional constellations

Moreira, J. Castiñeira and Honary, Bahram and Edwards, Richard and Farrell, Paddy (1999) Design of ring-TCM schemes of rate m/n over N-dimensional constellations. IEE Proceedings - Communications, 146 (5). pp. 283-290. ISSN 1350-2425

Full text not available from this repository.


The authors analyse a new topology for designing ring-TCM schemes over N-dimensional constellations. The squared free distance of these codes is optimised, thus optimisation is performed for AWGN channels. The generalised topology is studied for M-PSK and N-dimensional constellations. An improvement is obtained by using an N-dimensional constellation, in comparison with its M-PSK constellation counterpart. This improvement is more evident for higher level constellations.

Item Type: Article
Journal or Publication Title: IEE Proceedings - Communications
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 60760
Deposited By: ep_importer_pure
Deposited On: 03 Jan 2013 15:41
Refereed?: Yes
Published?: Published
Last Modified: 18 Dec 2017 05:39
Identification Number:

Actions (login required)

View Item